MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 26MM; SCREW,FIXATION,BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 26MM; SCREW,FIXATION,BONE
Model Number 204.826
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Id-case no.(b)(4).Date of event is unknown.Additional classification code: hrs, jds.Implant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The manufacture date is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent hardware removal surgery on (b)(6), 2017 due to a refractured ankle.The patient originally underwent an open reduction internal fixation (orif) of the left ankle and was implanted with a cancellous bone screw, 3 cortex screws, and a tubular plate on an unknown date in (b)(6) 2017.However, sometime last week, the patient tripped on a curb and refractured his left ankle.The results of the hardware removal surgery were successful, the patient was reported to be in excellent condition.All the originally implanted hardware was replaced with new implants.There was no reported surgical delay.All available information was received from the sales consultant.This is report 4 of 5 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 26MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7110040
Report Number2939274-2017-50224
Device Sequence Number1145619
Product Code HWC
UDI-Device Identifier10886982146311
UDI-Public(01)10886982146311(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.826
Device Catalogue Number204.826
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient Weight134